# SDR UHLA2012070500214

- Difficulty date: July 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 15,130 hours, 11,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIGHT SEAT TRACK ON PAX CABIN FLOOR STRUCTURE BETWEEN FRAMES 13-16.  REMOVED, MATCH DRILLED, AND INSTALLED RIGHT SEAT TRACK IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.
